Advanced

On strong Hellinger consistency of posterior distributions

Xing, Yang LU and Ranneby, Bo (2012) In Journal of Nonparametric Statistics 24(2). p.505-515
Abstract
We establish a sufficient condition ensuring strong Hellinger consistency of posterior distributions. We also prove a strong Hellinger consistency theorem for the pseudoposterior distributions based on the likelihood ratio with power 0 < alpha < 1, which are introduced by Walker and Hjort [2001 'On Bayesian Consistency', J. R. Statist. Soc., B 63, 811-821]. Our result is an extension of their theorem for alpha = 1/2.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Hellinger consistency, posterior distribution, nonparametric model
in
Journal of Nonparametric Statistics
volume
24
issue
2
pages
505 - 515
publisher
Taylor & Francis
external identifiers
  • wos:000303576400015
  • scopus:84860792073
ISSN
1048-5252
DOI
10.1080/10485252.2012.655275
language
English
LU publication?
yes
id
7d1cf422-95ad-41ee-9c2f-20ae5cd95fa9 (old id 2826882)
date added to LUP
2012-06-20 12:54:51
date last changed
2017-01-01 05:33:02
@article{7d1cf422-95ad-41ee-9c2f-20ae5cd95fa9,
  abstract     = {We establish a sufficient condition ensuring strong Hellinger consistency of posterior distributions. We also prove a strong Hellinger consistency theorem for the pseudoposterior distributions based on the likelihood ratio with power 0 &lt; alpha &lt; 1, which are introduced by Walker and Hjort [2001 'On Bayesian Consistency', J. R. Statist. Soc., B 63, 811-821]. Our result is an extension of their theorem for alpha = 1/2.},
  author       = {Xing, Yang and Ranneby, Bo},
  issn         = {1048-5252},
  keyword      = {Hellinger consistency,posterior distribution,nonparametric model},
  language     = {eng},
  number       = {2},
  pages        = {505--515},
  publisher    = {Taylor & Francis},
  series       = {Journal of Nonparametric Statistics},
  title        = {On strong Hellinger consistency of posterior distributions},
  url          = {http://dx.doi.org/10.1080/10485252.2012.655275},
  volume       = {24},
  year         = {2012},
}